| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Fall (1848)
| Date of Event |
11/08/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient was revised approximately eleven months post implantation due to instability.The patient sustained a posterior cruciate ligament injury after a fall resulting in the surgeon replacing the femur and articular surface.Attempts to obtain additional information have been made; however, no more information is available at this time.
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 3007963827-2021-00311.Concomitant medical product: articular surface (mc) right 14 mm height, item# 42522100314, lot# 64525656.Report source - (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.No product was returned, or pictures provided; therefore, visual and dimensional evaluations could not be performed.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.